Alert archive / California / Frost Advisories in 2011

Frost Advisory 4, NWS San Francisco Bay Area, CA

December 1, 2011Monterey County, California

NWS San Francisco Bay Area, CA issued this frost advisory at Dec 1, 2011, 2:24 PM PST for Monterey County, California. It took effect at Dec 2, 2011, 12:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2011, 2:24 PM PST (22:24 UTC)
In effect from
Dec 2, 2011, 12:00 AM PST
Expired
Dec 2, 2011, 7:45 AM PST
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

County Monterey County, CA

The radar

The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2011-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2011-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
7180 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WWUS76 KMTR 012224
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
224 PM PST THU DEC 1 2011


CAZ516-020200-
/O.NEW.KMTR.FR.Y.0004.111202T0800Z-111202T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
224 PM PST THU DEC 1 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
FRIDAY FOR THE SOUTHERN SALINAS VALLEY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
FRIDAY. 


* TEMPERATURE: OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE MID
  20S TO LOWER 30S.

* IMPACTS: PLANTS SENSITIVE TO FREEZING TEMPERATURES MAY BE
  SEVERELY DAMAGED IF LEFT UNPROTECTED TONIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

&&

$$

CAZ511-020200-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/
EAST BAY HILLS AND DIABLO RANGE-
224 PM PST THU DEC 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE
EAST BAY HILLS AND THE DIABLO RANGE...

* WINDS: NORTH TO NORTHEAST WINDS WILL CONTINUE STRONG AND GUSTY 
  THROUGH THURSDAY. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH ARE 
  EXPECTED ALONG WITH FREQUENT GUSTS AS HIGH AS 50 MPH. 

* IMPACTS: POWER OUTAGES FROM DOWNED TREES AND BRANCHES WILL BE 
  POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. 
  HIKERS AND CAMPERS SHOULD EXPECT STRONG AND GUSTY WINDS. TIE 
  DOWN YOUR TENTS AND ANY OTHER LOOSE MATERIAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED
OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ517-518-020200-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T0200Z/
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
224 PM PST THU DEC 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR
THE MOUNTAINS OF MONTEREY AND SAN BENITO COUNTIES INCLUDING THE
LOS PADRES NATIONAL FOREST AND PINNACLES NATIONAL MONUMENT...

* WINDS: NORTH TO NORTHEAST WINDS WILL CONTINUE STRONG AND GUSTY 
  THROUGH THURSDAY. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH ARE 
  EXPECTED ALONG WITH FREQUENT GUSTS AS HIGH AS 50 MPH. 

* IMPACTS: POWER OUTAGES FROM DOWNED TREES AND BRANCHES WILL BE 
  POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. 
  HIKERS AND CAMPERS IN THE LOS PADRES NATIONAL FOREST SHOULD 
  EXPECT STRONG AND GUSTY WINDS. TIE DOWN YOUR TENTS AND ANY 
  OTHER LOOSE MATERIAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED
OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ507-020200-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/
NORTH BAY MOUNTAINS-
224 PM PST THU DEC 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE
NORTH BAY MOUNTAINS...

* WINDS: SUSTAINED WIND SPEEDS OF 20 TO 35 MPH ALONG WITH 
  FREQUENT GUSTS AS HIGH AS 50 MPH THROUGH FRIDAY MORNING. 

* IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. 
  LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH 
  PROFILE VEHICLES WILL BE DIFFICULT AND POSSIBLY DANGEROUS. ANY 
  STRUCTURE FIRE OR WILDFIRE COULD BE DIFFICULT TO SUPPRESS DUE 
  TO THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
557 
WWUS76 KMTR 020241
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
641 PM PST THU DEC 1 2011

CAZ517-020800-
/O.NEW.KMTR.WI.Y.0007.111202T0241Z-111202T0800Z/
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
641 PM PST THU DEC 1 2011

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...FOR THE SANTA LUCIA MOUNTAINS.

* WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH
  THURSDAY EVENING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER 
  EXPOSED RIDGES AND THROUGH COASTAL CANYONS.

* IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES.
  LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH
  PROFILE VEHICLES WILL BE DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...OR GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ509-512-021400-
/O.EXA.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
641 PM PST THU DEC 1 2011

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY...FOR
THE SANTA CRUZ MOUNTAINS AND SAN FRANCISCO PENINSULA COAST. 

* WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH
  LATE FRIDAY MORNING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER 
  EXPOSED RIDGES AND THROUGH COASTAL CANYONS.

* IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES.
  LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH
  PROFILE VEHICLES WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...OR GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ516-021400-
/O.CON.KMTR.FR.Y.0004.111202T0800Z-111202T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
641 PM PST THU DEC 1 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST FRIDAY FOR THE SOUTHERN SALINAS VALLEY...THE ARROYO SECO
AREA...AND THE LAKE SAN ANTONIO AREA.

* TEMPERATURE: OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE 
  MID 20S TO LOWER 30S. 

* IMPACTS: PLANTS SENSITIVE TO FREEZING TEMPERATURES MAY BE 
  SEVERELY DAMAGED IF LEFT UNPROTECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

CAZ511-021400-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/
EAST BAY HILLS AND DIABLO RANGE-
641 PM PST THU DEC 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE
EAST BAY HILLS.

* WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH
  LATE FRIDAY MORNING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER
  EXPOSED RIDGES.

* IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. 
  LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH 
  PROFILE VEHICLES WILL BE DIFFICULT AND POSSIBLY DANGEROUS. ANY 
  STRUCTURE FIRE OR WILDFIRE COULD BE DIFFICULT TO SUPPRESS DUE 
  TO THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED
OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ507-021400-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/
NORTH BAY MOUNTAINS-
641 PM PST THU DEC 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE
NORTH BAY MOUNTAINS.

* WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH
  LATE FRIDAY MORNING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER
  EXPOSED RIDGES.

* IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. 
  LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH 
  PROFILE VEHICLES WILL BE DIFFICULT AND POSSIBLY DANGEROUS. ANY 
  STRUCTURE FIRE OR WILDFIRE COULD BE DIFFICULT TO SUPPRESS DUE 
  TO THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED
OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DYKEMA
097 
WWUS76 KMTR 021143
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
343 AM PST FRI DEC 2 2011

CAZ507-509-511-512-021245-
/O.CAN.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
343 AM PST FRI DEC 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
WIND ADVISORY. 

LATEST OBSERVATIONS INDICATE THAT WINDS ARE REMAINING BELOW
ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN
CANCELLED. THERE COULD STILL BE LOCALIZED GUSTS TO 40 MPH AT
TIMES THIS MORNING.

$$

CAZ516-021700-
/O.CON.KMTR.FR.Y.0004.000000T0000Z-111202T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
343 AM PST FRI DEC 2 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* TEMPERATURE: OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE
  UPPER 20S TO MID 30S.

* IMPACTS: PLANTS SENSITIVE TO FREEZING TEMPERATURES MAY BE 
  SEVERELY DAMAGED IF LEFT UNPROTECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

STROBIN
467 
WWUS76 KMTR 021545
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
745 AM PST FRI DEC 2 2011


CAZ516-021645-
/O.CAN.KMTR.FR.Y.0004.000000T0000Z-111202T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
745 AM PST FRI DEC 2 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FROST ADVISORY FOR THE SOUTHERN SALINAS VALLEY.



$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Dec 1, 2:17 PM PST, 7 minutes earlier.

Area forecast discussion, Dec 1, 2:17 PM PST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
217 PM PST THU DEC 1 2011

.DISCUSSION...AS OF 2:17 PM PST THURSDAY...MILD TEMPERATURES AND
BREEZY CONDITIONS PERSIST ACROSS THE DISTRICT THIS AFTERNOON WITH
CURRENT TEMPERATURE READINGS IN THE 60S TO LOWER 70S.
MEANWHILE...TIGHT SURFACE PRESSURE GRADIENTS ARE KEEPING GUSTY TO
WINDY CONDITIONS IN THE HIGHER TERRAIN. LATEST OBSERVATIONS
INDICATE LOTS OF LOCATIONS WITH GUSTS INTO THE 30 MPH RANGE...WITH
SOME OF THE HIGHEST MOUNTAIN PEAKS STILL GUSTING INTO THE 40S.
LATEST MODEL GUIDANCE HAS WIND SPEEDS DROPPING OFF AROUND SUNSET
IN MOST LOCATIONS...THUS THE WIND ADVISORY ACROSS THE SOUTHERN
THIRD OF THE DISTRICT WILL BE ALLOWED TO EXPIRE AT 6 AM. WENT
AHEAD AND EXTENDED THE WIND ADVISORIES FOR THE NORTH AND EAST BAY
HILLS THROUGH TONIGHT DUE MAINLY TO PERSISTENT WINDS AND MODEL
GUIDANCE KEEPING GUSTY WINDS THROUGH THAT AREA OVERNIGHT.

ANOTHER POTENTIAL NON-PRECIPITATION TYPE WEATHER HAZARD IS THE
POSSIBILITY OF FREEZING TEMPERATURES IN THE SOUTHERN SALINAS
VALLEY TONIGHT. WENT AHEAD AND ADDED A FROST ADVISORY TO THE
HAZARD GRIDS...AND THE NPW PRODUCT WILL BE UPDATED SOON. THE FROST
ADVISORY WILL GO INTO EFFECT AT MIDNIGHT AND GO UNTIL 8 AM
FRIDAY...AND WILL JUST BE FOR THE SOUTHERN SALINAS VALLEY.

ANOTHER OFFSHORE WIND EVENT IS FORECAST TO OCCUR OVER THE WEEKEND.
THIS ONE IS STILL NOT LOOKING AS INTENSE AS THE MOST RECENT WIND
EVENT...BUT CONTINUED OFFSHORE BREEZES COMBINED WITH DRYING
CONDITIONS ACROSS THE CWA WILL GIVE RISE TO SOME FIRE WEATHER
CONCERNS.

OTHERWISE...DRY CONDITIONS WILL PREVAIL FOR THE REST OF THE
FORECAST PERIOD. NO RAIN IN SIGHT THROUGH THE COMING WEEK. ONE ITEM OF
NOTE IS ANOTHER POTENTIAL OFFSHORE WIND EVENT FOR THE LATER PART OF
NEXT WEEK WHEN AN INSIDE SLIDER TYPE LOW MOVES ACROSS TOWARDS THE
GREAT BASIN. AFTER A WEEK OF DRYING OFFSHORE FLOW...THIS WILL BEAR
WATCHING.

&&

.AVIATION...AS OF 9:30 AM PST THURSDAY...VFR CONDITIONS THROUGH
THE FORECAST. THE MAIN CONCERN WILL ONCE AGAIN BE WINDS...AT LEAST
THROUGH EARLY TONIGHT. A FEW PIREPS STILL INDICATE LLWS AND
THEREFORE WILL KEEP LLWS FOR OAK...SFO AND SJC THROUGH THIS
EVENING. THERE AFTER...WINDS APPEAR TO EASE A BIT WITH POSSIBLE NE
FLOW DEVELOPING AT THE SFC.

VICINITY OF KSFO...VFR CONDITIONS. NORTH WINDS 15-20 KT. GUSTS TO
25 KT THROUGH 20Z. BOTH DIRECTIONAL AND SPEED WIND SHEAR EXPECTED
THROUGH TONIGHT. EAST BAY HILLS STILL INDICATE GUSTY WINDS ALOFT
WHICH CONFIRMS THE NEED FOR LLWS.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...WIND ADVISORY...MOUNTAINS OF MONTEREY AND SAN BENITO
                             COUNTIES UNTIL 6 PM THURSDAY
             FROST ADVISORY...SOUTHERN SALINAS VALLEY MIDNIGHT UNTIL 8 AM
             WIND ADVISORY...NORTH AND EAST BAY HILLS
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
             SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 3 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 9 PM UNTIL 3 AM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 9 PM UNTIL 3
                   AM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 9 PM
             GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 9 PM
             SCA...SF BAY UNTIL 3 PM

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: MM
Hazardous weather outlook, Dec 1, 11:22 AM PST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1122 AM PST THU DEC 1 2011

CAZ507-021400-
NORTH BAY MOUNTAINS-
1122 AM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 45 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT UNTIL 10 AM FRIDAY FOR WIND GUSTS TO
45 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ517-518-021400-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
1122 AM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HILLS ABOVE 1000 FEET IN
MONTEREY AND SAN BENITO COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT THROUGH 6 PM FOR WIND GUSTS TO 50 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ511-021400-
EAST BAY HILLS AND DIABLO RANGE-
1122 AM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EAST BAY HILLS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 50 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT THROUGH 10 AM FRIDAY FOR WIND GUSTS
TO 50 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 9:38 AM PSTSmall Craft AdvisoryMTR60 hr
Dec 1, 2:32 PM PSTGale WarningMTR6 hr
Dec 1, 2:32 PM PSTSmall Craft AdvisoryMTR12 hr

Nearby

Frost Advisories in California, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.